MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CRL MONO-LCK BRG; PROSTHESIS KNEE

ZIMMER BIOMET, INC. VANGUARD CRL MONO-LCK BRG; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient is experiencing shortness of breath and blood clot two months post implantation.No more information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: vanguard cr ilok fem-rt catalog # 183008 lot # j7209411 vanguard series a pat std catalog # 184766 lot # 629070 procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.Deep vein thrombosis (blood clot), or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operatively to prevent dvt formation.Even with the administration of preventive medication, dvts can still develop.As the complaint indicated, a post-operative complication occurred, and medical intervention was required for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD CRL MONO-LCK BRG
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19270989
Report Number0001825034-2024-01169
Device Sequence Number20591623
Product Code MBH
UDI-Device Identifier00880304448490
UDI-Public(01)00880304448490(17)240630(10)021700
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K060525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number189260
Device Lot Number021700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight169 KG